# SDR UPS02238103

- Difficulty date: April 18, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 47,850 hours, 34,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 310 S8l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK IN FUSELAGE SKIN BS 310 S8 L/H AT FWD ENTRY DOOR FWD D OOR CUT OUT     REPAIR CARRIED OUT IAW UPS EO B727-5340-1460
